# SDR CALA2025041603916

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 79,743 hours, 28,468 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THRUST LEVERS SPLIT AND AUTO THROTTLES DISENGAGED.   BITE OF AT SHOWS ASM2 AT DISC RATE MON. REF FIM 22-32 TASK 819. CURRENT FAULT BITE AND SERVO MOTOR TEST SHOWS NO FAULTS. DUE TO INFLIGHT FAULTS AND FLIGHT CREW REPORT. REPLACED ASM #2 REF AMM 22-31-91-401. OPS CHECKS GOOD. IN ADDITION REPLACED AUTOTHROTTLE COMPUTER REF AMM 22-31-10-401.  OPS CHECKS GOOD.
